Alert archive / Kansas / Wind Advisories in 2011

Wind Advisory 12, NWS Goodland, KS

April 29, 201113 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this wind advisory at Apr 29, 2011, 9:22 PM CDT for 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2011, 9:22 PM CDT (02:22 UTC)
Expired
Apr 30, 2011, 1:00 AM CDT
In force
4 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -218 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2205 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
-218 m²/s²
0-3 km storm-relative helicity
439 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

774 
WWUS73 KGLD 300222
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
822 PM MDT FRI APR 29 2011

...STRONG WINDS OVERSPREAD THE AREA...

.A POWERFUL COLD FRONT WILL CONTINUE TO SWEEP ACROSS THE AREA
BRINGING STRONG NORTHERLY WINDS BEHIND IT. WINDS WILL BEGIN TO
SUBSIDE LATE THIS EVENING AND WILL CONTINUE TO DECREASE AFTER MIDNIGHT.

KSZ002-003-NEZ080-081-300600-
/O.NEW.KGLD.HW.W.0004.110430T0222Z-110430T0600Z/
RAWLINS-DECATUR-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ATWOOD...OBERLIN...TRENTON...MCCOOK
922 PM CDT FRI APR 29 2011

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT SATURDAY. 

* TIMING/DURATION...WINDS WILL DIMINISH AFTER MIDNIGHT.

* PEAK WINDS...WIDESPREAD WIND GUSTS OF 45 TO 50 MPH WILL BE
  COMMON WITH A FEW AREAS GUSTING IN EXCESS OF 60 MPH.

* OTHER IMPACTS...STRONG WINDS WILL CREATE A FEW AREAS OF BLOWING
  DIRT...ESPECIALLY NEAR RECENTLY PLOWED FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND
WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE.

&&

$$

COZ090>092-KSZ001-004-013>016-027>029-041-042-NEZ079-300600-
/O.NEW.KGLD.WI.Y.0012.110430T0222Z-110430T0600Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-NORTON-SHERMAN-THOMAS-
SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...NORTON...GOODLAND...COLBY...
HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...
LEOTI...BENKELMAN
822 PM MDT FRI APR 29 2011 /922 PM CDT FRI APR 29 2011/

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/
TONIGHT...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/
TONIGHT. 

* TIMING/DURATION...WINDS WILL DIMINISH AFTER MIDNIGHT.

* PEAK WINDS...NORTHERLY WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED.

* OTHER IMPACTS...STRONG WINDS WILL CREATE A FEW AREAS OF BLOWING
  DIRT...ESPECIALLY NEAR RECENTLY PLOWED FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$

JRM
2 follow-up statements
898 
WWUS73 KGLD 300402
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1002 PM MDT FRI APR 29 2011

KSZ002-003-NEZ080-081-300600-
/O.CAN.KGLD.HW.W.0004.000000T0000Z-110430T0600Z/
/O.EXA.KGLD.WI.Y.0012.000000T0000Z-110430T0600Z/
RAWLINS-DECATUR-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ATWOOD...OBERLIN...TRENTON...MCCOOK
1102 PM CDT FRI APR 29 2011

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT SATURDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT SATURDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 


* TIMING/DURATION...WINDS WILL GRADUALLY DIMINISH THROUGH MIDNIGHT.

* PEAK WINDS...NORTHERLY WIND GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE

* OTHER IMPACTS...STRONG WINDS WILL CREATE A FEW AREAS OF BLOWING
  DIRT...ESPECIALLY NEAR RECENTLY PLOWED FIELDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$

COZ090>092-KSZ001-004-013>016-027>029-041-042-NEZ079-300600-
/O.CON.KGLD.WI.Y.0012.000000T0000Z-110430T0600Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-NORTON-SHERMAN-THOMAS-
SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...NORTON...GOODLAND...COLBY...
HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...
LEOTI...BENKELMAN
1002 PM MDT FRI APR 29 2011 /1102 PM CDT FRI APR 29 2011/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/
TONIGHT...

* TIMING/DURATION...WINDS WILL DIMINISH AFTER MIDNIGHT.

* PEAK WINDS...NORTHERLY WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED.

* OTHER IMPACTS...STRONG WINDS WILL CREATE A FEW AREAS OF 
  BLOWING DIRT...ESPECIALLY NEAR RECENTLY PLOWED FIELDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
037 
WWUS73 KGLD 300559
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1159 PM MDT FRI APR 29 2011


COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-300700-
/O.EXP.KGLD.WI.Y.0012.000000T0000Z-110430T0600Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
1159 PM MDT FRI APR 29 2011 /1259 AM CDT SAT APR 30 2011/

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT /1 AM CDT/ TONIGHT...

WINDS HAVE FALLEN BELOW ADVISORY LEVELS. THEREFORE THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

FS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Apr 29, 6:38 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 29, 6:38 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
538 PM MDT FRI APR 29 2011

.SHORT TERM (TONIGHT-SUNDAY)...
316 PM MDT FRI APR 29 2011

MAIN CONCERNS FOR THIS PERIOD WILL BE CHANCES FOR PRECIP. ALONG AND
BEHIND THE FRONT AND THE STRENGTH OF THE WINDS BEHIND THE FRONT.

TONIGHT...STRONG PRESSURE RISES BEHIND THE FRONT WILL CREATE GUSTY
WINDS.  CURRENTLY DO NOT BELIEVE THE WINDS WILL REACH ADVISORY
CRITERIA...BUT MAY MEET CRITERIA BRIEFLY AFTER THE FRONT PASSES.
BEST CHANCES FOR MOISTURE WILL BE OVER THE NORTH HALF OF THE CWA
WHERE THE BETTER MOISTURE IS LOCATED...BUT THE SOUTHERN HALF OF THE
AREA COULD STILL SEE SOME PRECIP. ALONG AND BEHIND THE FRONT DURING
THE EVENING. CONTINUED THUNDERSTORM CHANCES THROUGH THE EVENING DUE
TO FAVORABLE LAPSE RATES OVER THE CWA.  AS COOLER AIR MOVES INTO THE
CWA...THE WESTERN AREAS MAY SEE SOME SNOW MIXED IN THE THE RAIN
AFTER MIDNIGHT.

SATURDAY...HAVE SLIGHT CHANCES OVER THE NORTH AND WEST AS THE BEST
MOISTURE AND LIFT WILL BE OVER THOSE AREAS.  THE MIX OF RAIN AND
SNOW OVER THE WESTERN AREAS WILL TRANSITION TO RAIN DURING THE
MORNING.  WINDS WILL STILL BE GUSTY DUE TO THE TIGHT PRESSURE
GRADIENT OVER THE AREA.

SATURDAY NIGHT...AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE OVER THE
FOUR CORNERS AREA.  INCLUDED A SLIGHT CHANCE IN THE SOUTHWEST CWA AS A
RESULT.

SUNDAY...THE UPPER LEVEL TROUGH REMAINS NEARLY STATIONARY OVER THE
FOUR CORNERS AREA.  INCLUDED A SLIGHT CHANCE FOR THE SOUTHERN HALF
OF THE CWA AS THE TROUGH SHIFTS TO THE EAST SLIGHTLY DURING THE AFTERNOON.
PRECIP. WILL RANGE FROM A POSSIBLE RAIN SNOW MIX IN THE MORNING TO
THUNDERSTORMS IN THE AFTERNOON.

SUNDAY NIGHT AND MONDAY...WITH A LACK OF MOISTURE TO WORK WITH
DURING THE OVERNIGHT...PRECIP CHANCES START AGAIN ON MONDAY AS THE
MOISTURE IS BROUGHT BACK INTO THE AREA WITH THE UPPER LEVEL TROUGH
STILL TO THE WEST.

MONDAY NIGHT...THE UPPER LEVEL TROUGH BEGINS TO TREK EAST...MOVING
OVER THE AREA AND ENDING THE PRECIP. CHANCES.

.LONG TERM (MONDAY-FRIDAY)...
316 PM MDT FRI APR 29 2011

DRY CONDITIONS FOR MOST OF THE PERIOD WITH A POSSIBILITY OF SOME
PRECIPITATION DURING A COUPLE DAYS.

GFS...UKMET...AND ECMWF ALL AGREE WITH THE PLACEMENT AND TIMING OF
THE TROUGH THAT WILL START OUT THIS PERIOD.  ECMWF IS TRENDING
TOWARDS THE GFS AND ITS MEMBERS WITH HAVING THE TROUGH SKIRT THE
NORTHERN PARTS OF THE CWA LATE TUESDAY THROUGH WEDNESDAY.  HOWEVER
THE MODELS DISAGREE WITH THE STRENGTH OF THE TROUGH...WITH THE ECMWF
FLATTENING IT OUT AND SLOWING DOWN WHILE THE GFS AND UKMET CONTINUE
MOVING IT EASTWARD.

AHEAD OF THE TROUGH A COLD FRONT MOVES THROUGH.  PLACED SLIGHT
CHANCES FOR PRECIP. MOVING FROM NORTH TO SOUTH WEDNESDAY THROUGH
THURSDAY.

WEDNESDAY NIGHT AFTER THE TROUGH MOVES THROUGH THE GFS AND ECMWF
DIVERGE.  THE GFS AND ITS MEMBERS AGREE WITH A NORTHWEST
FLOW...WHILE THE ECMWF DEVELOPS A SHORT WAVE TROUGH OVER THE GREAT
BASIN.  THE ECMWF MOVES THIS TROUGH FASTER AND NOT AS STRONG AS THE
PREVIOUS RUN.  CURRENTLY HAVE SLIGHT CHANCES THROUGH THURSDAY FOR
MOST OF THE CWA AS THE TROUGH MOVES IN.  A COLD FRONT WILL ALSO
PRECEDE THIS TROUGH...KEEPING TEMPERATURES COOL UNTIL FRIDAY.

JTL
&&

.AVIATION...
538 PM MDT FRI APR 29 2011

FOR THE 00Z TAFS...VFR CONDITIONS EXPECTED THROUGH THE PERIOD. A
COLD FRONT IS PASSING THROUGH THE CWA ATTM...WINDS HAVE SHIFTED TO
THE NORTHWEST AT BOTH LOCATIONS. MAIN FORECAST CONCERN IS GUSTY
WINDS THROUGH THE PERIOD AT BOTH TERMINALS. FOR THE NEXT 5-6 HOURS...EXPECT
WINDS TO BE VERY GUSTY...UP TO 35-40 KNOTS. OVERNIGHT...WINDS WILL
COME DOWN BUT WILL STILL BE GUSTY. AFT 14Z...EXPECT WINDS TO PICK
BACK UP AGAIN. MID AND HIGH CLOUDS WILL BE PRESENT AT BOTH
LOCATIONS THROUGH THE PERIOD.

BAS
&&

.FIRE WEATHER...
316 PM MDT FRI APR 29 2011

SATURDAY DEW POINTS WILL RECOVER VERY LITTLE DURING THE DAY. AS A
RESULT RELATIVE HUMIDITIES WILL APPROACH 20 PERCENT ALONG AND
SOUTH OF INTERSTATE 70. IN ADDITION...THE TIGHT PRESSURE GRADIENT
WILL CREATE WIND GUSTS AROUND 25 MPH. WILL HOLD OFF ISSUING A
FIRE WEATHER WATCH DUE TO UNCERTAINTY REGARDING HOW LOW THE
RELATIVE HUMIDITIES WILL BE AND HOW STRONG THE WINDS WILL BE.
HOWEVER THE ENVIRONMENT WILL STILL BE FAVORABLE FOR RAPID FIRE
GROWTH.

JTL
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...RED FLAG WARNING UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR
     KSZ013>016-027>029-041-042.

NE...NONE.
CO...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ253-254.

&&
Hazardous weather outlook, Apr 29, 4:30 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE GOODLAND KS
330 PM MDT FRI APR 29 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
330 PM MDT FRI APR 29 2011 /430 PM CDT FRI APR 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY WARM AND DRY CONDITIONS ALONG WITH GUSTY SOUTHWEST WINDS
HAVE RESULTED IN A RED FLAG WARNING BEING ISSUED FOR AREAS
GENERALLY SOUTH OF INTERSTATE 70 THROUGH EARLY EVENING.

A COLD FRONT WILL MOVE INTO YUMA COUNTY COLORADO BY MID AFTERNOON
REACHING A MCCOOK NEBRASKA TO GOODLAND KANSAS AND CHEYENNE WELLS
COLORADO LINE BY LATE AFTERNOON. A FEW THUNDERSTORMS ARE POSSIBLE
ALONG AND BEHIND THE FRONT WITH CLOUD TO GROUND LIGHTNING AND
GUSTY WINDS THE PRIMARY THREAT.

NORTH WINDS OF 25 TO 30 MPH WITH GUSTS APPROACHING 50 MPH WILL BE
COMMON IMMEDIATELY BEHIND THE FRONT FOR A FEW HOURS AS IT MOVES
THROUGH THE TRI-STATE AREA LATE THIS AFTERNOON THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RELATIVE HUMIDITY VALUES APPROACHING 20 PERCENT AND WIND GUSTS
AROUND 25 MPH WILL OCCUR ALONG AND SOUTH OF INTERSTATE 70 SATURDAY
AFTERNOON. THIS WILL CREATE AN ENVIRONMENT THAT IS FAVORABLE FOR
RAPID FIRE GROWTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Local storm report, Apr 29, 6:30 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
530 PM MDT FRI APR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     NON-TSTM WND GST 3 NE MCCOOK             40.23N 100.58W
04/29/2011  M53 MPH          RED WILLOW         NE   ASOS

&&

JRM
Local storm report, Apr 29, 6:46 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
546 PM MDT FRI APR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     NON-TSTM WND GST OBERLIN                 39.82N 100.53W
04/29/2011  M48 MPH          DECATUR            KS   MESONET

            MEASURED AT OBERLIN AWOS.

&&

JRM
Local storm report, Apr 29, 9:10 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
810 PM MDT FRI APR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     NON-TSTM WND GST 3 NE MCCOOK             40.23N 100.58W
04/29/2011  M61 MPH          RED WILLOW         NE   ASOS

&&

JRM

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:22 PM CDTHigh Wind WarningGLDDecatur, Rawlins100 min
Apr 30, 10:43 AM CDTWind AdvisoryGLDCheyenne, Decatur, Graham, Norton, Rawlins, Sheridan and 2 more8 hr

Nearby

Wind Advisories in Kansas, 2011Wind Advisories in Nebraska, 2011Wind Advisories in Colorado, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.